Bulletin of the American Mathematical Society

Book Review: Wilhelm Specht, Algebraische Gleichungen mit reellen oder komplexen Koeffizienten

Morris Marden

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 66, Number 2 (1960), 63-64.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183523451

Citation

Marden, Morris. Book Review: Wilhelm Specht, Algebraische Gleichungen mit reellen oder komplexen Koeffizienten. Bull. Amer. Math. Soc. 66 (1960), no. 2, 63--64. https://projecteuclid.org/euclid.bams/1183523451


Export citation